# SDR DL777050359

- Difficulty date: January 10, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 21,472 hours, 3,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH AT 4RT INTERMITTANT CAUSING EMERGENCY LIGHTS TO FLICKER.  REPLACED SWITCH.
